Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 305415, 26 pages
http://dx.doi.org/10.1155/2012/305415
Research Article

A Graph Approach to Observability in Physical Sparse Linear Systems

Grupo Integrado de Ingeniería, Universidade da Coruña, Mendizábal S/N, 15403 Ferrol, Spain

Received 28 November 2011; Revised 2 March 2012; Accepted 16 March 2012

Academic Editor: Massimiliano Ferronato

Copyright © 2012 Santiago Vazquez-Rodriguez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Santiago Vazquez-Rodriguez, Jesús Á. Gomollón, Richard J. Duro, and Fernando López Peña, “A Graph Approach to Observability in Physical Sparse Linear Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 305415, 26 pages, 2012. https://doi.org/10.1155/2012/305415.